User menu

Kowalewski Asymptotic Method, Kac-moody Lie-algebras and Regularization

Bibliographic reference Adler, M. ; Van Moerbeke, Pierre. Kowalewski Asymptotic Method, Kac-moody Lie-algebras and Regularization. In: Communications in Mathematical Physics, Vol. 83, no. 1, p. 83-106 (1982)
Permanent URL http://hdl.handle.net/2078.1/57662
  1. Adler, M., van Moerbeke, P.: Completely integrable systems, Euclidean Lie algebras, and curves. Adv. Math.38, 267–317 (1980)
  2. Adler, M., van Moerbeke, P.: Linearization of Hamiltonian systems, Jacobi varieties and representation theory. Adv. Math.38, 318–379 (1980)
  3. Carter, R.W.: Simple groups of Lie type. London, New York: Wiley 1972
  4. Helgason, S.: Differential geometry, Lie groups and symmetric spaces. New York: Academic Press 1978
  5. Hille, E.: Ordinary differential equations in the complex domain. New York: Wiley-Interscience 1976
  6. Humphreys James E., Introduction to Lie Algebras and Representation Theory, ISBN:9780387900520, 10.1007/978-1-4612-6398-2
  7. Kowalewski, S.: Sur le probleme de la rotation d'un corps solide autour d'un point fixe. Acta Math.12, 177–232 (1889)
  8. Kowalewski, S.: Sur une propriété du système d'équations différentielles qui définit la rotation d'un corps solide autour d'un point fixe. Acta Math.14, 81–93 (1891)
  9. McKean, H.P.: Theta functions, solitons and singular curves, partial differential equations and geometry, pp. 237–254. New York: M. Dekker, Inc. 1979
  10. Bogoyavlensky, O.I.: On perturbations of the periodic Toda lattices. Commun. Math. Phys.51, 201–209 (1976)
  11. Shankar, R.: A model that acquires integrability andO(2N) invariance at a critical coupling. Preprint Yale University YTP 81-06
  12. Adler, M., van Moerbeke, P.: The algebraic integrability of geodesic flow on SO(4). Invent. Math. (to appear) (1982)